# SDR USAABB09016

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUN - THE FLOOR EMERGENCY ESCAPE PATH LIGHTING WAS FOUND INOPERATIVE FOR ROWS 3, 4, AND 5 GF, WITH ATTENDANT SWITCH ON.  MAINTENANCE REPAIRED FALSE CONTACT.  OPERATIONALLY CHECKS OK.
